# SDR SWAA2022092647779

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT LOWER THRESHOLD 'L' ANGLE HAS CORROSION AT 5EA FASTENER HOLE LOCATION. (MARKED) / [01] REMOVED DAMAGE I.A.W SRM 51-10-01. MEASURED DAMAGE DEPTH TO BE .019? IN DEPTH. DAMAGE DEPTH FOUND TO BE BEYOND ALLOWABLE LIMITS AS GIVEN IN SRM 53-10-15-1A-2.;[02] REMOVED AND REPLACED DAMAGED 'L' ANGLE WITH NEW SERVICEABLE 'L' ANGLE PART # 6540004-106 PER SRM 51-40-02
